# SDR NACA2021F00057

- Difficulty date: March 27, 2021
- Submitted: March 27, 2021
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 62,000 hours, 48,651 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON GEAR RETRACTION THE HYDRAULIC SYSTEM A, ENGINE LOW PRESSURE LIGHT CAME ON
